# SDR IXXA120326IAI007S

- Difficulty date: February 2, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 77,627 hours, 17,677 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 800
- Part time: 76,525 hours, 17,182 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK INSPECTION,  FOUND A CRACK AT STRINGER S25L END, BS 676, POINTING AFT.   DAMAGE IS LOCATED AT THE STRINGER WEB EXTENDING FOR ABOUT 5 INCHES.    TRIMMED OUT DAMAGED.  PERFORMED HFEC INSPECTION OF TRIM OUT AND 3 INCHES AROUND INSURE CRACK FREE IAW NDT PART 6.  TOUCHED UP EXPOSED EDGE OF STRINGER TRIM OUT AND ANY BARE AREA OF THE SURROUNDING STRUCTURE WITH CHEMICAL CONVERSION COATING IAW SRM 51-20-01.  INSTALLED REPAIR PARTS AS SHOWN IN FIG 3 OF REPAIR EA MF00852R0006.
